Patrick SOLÉ


Skew Cyclic Codes over $mathbb{F}_{q}+vmathbb{F}_{q}+v^{2}mathbb{F}_{q}$
Minjia SHI Ting YAO Adel ALAHMADI Patrick SOLÉ 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/08/01
Vol. E98-A  No. 8  pp. 1845-1848
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
linear codesdual codesskew cyclic codesgenerator polynomialgray map
 Summary | Full Text:PDF

MacWilliams Identities of Linear Codes with Respect to RT Metric over Mn×s(Fl+vFl+v2Fl)
Minjia SHI Yan LIU Patrick SOLÉ 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/08/01
Vol. E97-A  No. 8  pp. 1810-1813
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
RT metricρ weight enumeratorMacWilliams identity
 Summary | Full Text:PDF